Side Effects with ED medicine

Some side effects like dizziness, flushing, headache, or stomach upset might take place. Some of the vision changes like increased sensitivity to light, blurred vision, or issues in identifying the difference between blue and green colors might also occur. In case any of such effects might persist or worsen, inform the doctor or pharmacist promptly.

For lowering the risk of getting adverse reactions like dizziness and lightheadedness, get up slowly while rising from a sitting or lying position. One must also remember that the doctor has prescribed this impotence treating medication (Fildena, Tadalista, Filitra etc.) as he or she has judged that the benefit for having greater than the risk of side effects. Many impotent men consuming ED treating medication do not come across serious side effects.

Some of the sexual activity might put extra strain on your heart, especially in case you have heart issues. If you have heart problems and experience any of the severe side effects while performing lovemaking session, stop and attaining medical help right away: severe dizziness, fainting, chest/jaw/left arm pain, nausea.

Some of the rarely occurred side effects, sudden decreased vision, including permanent blindness, in one or both eyes (NAION) might occur. If the serious issues might occur, stop consumption of sildenafil citrate and get medical help right away. You might have a slightly greater chance of evolving NAION if you have a condition of heart disease, diabetes, high cholesterol, certain other eye problems ("crowded disk"), high blood pressure, if you are over 50 years, or if you smoke.

Rarely, condition like sudden decrease or loss of hearing, sometimes that might be ringing in the ears and dizziness, might take place. Stop consumption of Sildenafil Citrate, Tadalafil and Vardenafil, one might need medical help right away if these effects might occur.

In some of the rare event you might have a painful or prolonged penile erection that might last for 4 or more hours, stop consumption of ED drug and get medical help right away, or some of the permanent condition could occur.

A very severe allergic reaction to this impotence treating medicine is rare. However, get medical help right away in case you notice any symptoms of a serious allergic reaction, like rashes, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing might occur.

Logos and trademarks remain the property of the corresponding companies.
Fildenaa.com © 2019